<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 2) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 191—403
A mean condition on forcing term for multiplicity of periodic solutions for nonlinear dissipative hyperbolic equations
Wan Se Kim
MSC numbers : 35L20, 35L70
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 191—202
Class fields from the fundamental Thompson series of level $N=o(g)$
So Young Choi and Ja Kyung Koo
MSC numbers : 11F11, 11R04, 11R37
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 203—222
Rank inequalities over semirings
LeRoy B. Beasley and Alexander E. Guterman
MSC numbers : 15A
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 223—241
New results about orthogonality preserving maps
Pascal Maroni
MSC numbers : 33C45, 42C05
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 243—254
Periodic solutions in nonlinear neutral difference equations with functional delay
Mariette R. Maroun and Youssef N. Raffoul
MSC numbers : 39A10, 39A12
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 255—268
A class of nonlinear stochastic differential equations(SDEs) with jumps derived by particle representations
Youngmee Kwon and Hye-Jeong Kang
MSC numbers : Primary 60H10, 60H15; Secondary 60G57
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 269—289
Cauchy completion of Csaszar frames
Se Hwa Chung
MSC numbers : 06D99, 18A40, 54A15, 54D35
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 291—304
Decay characteristics of the hat interpolation wavelet coefficients in the two-dimensional multiresolution representation
Kiwoon Kwon and Yoon Young Kim
MSC numbers : 42C40, 65N99, 65T60
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 305—334
A theorem of Clifford type for linear systems on curves
Takeshi Harui
MSC numbers : 14H51
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 335—351
On $(\alpha,\delta)$-skew Armendariz rings
A. Moussavi and E. Hashemi
MSC numbers : 16D15, 16D40, 16D70
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 353—363
Free Lie superalgebras and the representations of $\frak{gl}(m,n)$ and $\frak{q}(n)$
Jae-Hoon Kwon
MSC numbers : Primary 17B01, 17B10; Secondary 05E05
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 365—386
Hyponormal Toeplitz operators on the Bergman space
In Sung Hwang
MSC numbers : 47B20, 47B35
J. Korean Math. Soc. 2005 Vol. 42, No. 2, 387—403

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd